# SDR SWAA2022041881949

- Difficulty date: March 9, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. FWD SCUFF PLATE WITH CRACK APROX. 2.500' (MKD) / [01] WELDING REPAIR WAS ACCOMPLISHED AT FWD CARGO FWD SCUFF PLATE BY OUTSIDE VENDOR WITH PO#R0413359 PER B737-700 SRM 53-30-15-2R-1 AND BOEING BAC5975;[02] VERIFIED STEP 1.
